MathSciNet Relay Station
MathSciNet bibliographic data
MR252870 35.79
Showalter, R. E. Partial differential equations of Sobolev-Galpern type. Pacific J. Math. 31 1969 787–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement